# SDR ASAA2017042320518

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,189 hours, 2,398 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL, LIGHT WENT OUT WHEN MASTER CAUTION RESET PUSHED.  ACFT GROUNDED.   ACCOMPLISHED BITE ON THE NR 2 PACK ZONE TEMP CONTROLLER & RECEIVED FAULT ON EXIT LIGHT.  REMOVED AND REPLACED THE LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. ACCOMPLISHED BITE ON PZTC AND RECEIVED FAULT FOR RAM AIR CONTROL TEMP SENSOR. REMOVED AND REPLACED TH E LT RAM AIR TEMP SENSOR IAW AMM 21-51-50-400-801. BITE TESTED GOOD.
